# SDR CHQA20120609183

- Difficulty date: June 8, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 28,714 hours, 24,205 cycles
- Engine: Allsn AE3007A
- Engine time: 25,109 hours, 20,718 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL ODOR FROM THE CEILING LIGHT AT SEAT 1A.  REMOVED AND REPLACED CEILING LIGHT BALLAST.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
